Birational maps between Calabi-Yau manifolds associated to webs of quadrics

Mateusz Michalek*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

Abstract

We consider two varieties associated to a web of quadrics W in P-7. One is the base locus and the second one is the double cover of P-3 branched along the determinant surface of W. We show that small resolutions of these varieties are Calabi-Yau manifolds. We compute their Betti numbers and show that they are not birational in the generic case. The main result states that if the base locus of W contains a plane then in the generic case the two varieties are birational. (C) 2012 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)186-197
Number of pages12
JournalJOURNAL OF ALGEBRA
Volume370
DOIs
Publication statusPublished - 15 Nov 2012
MoE publication typeA1 Journal article-refereed

Keywords

  • Webs of quadrics
  • Calabi-Yau manifolds

Cite this